Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Straterra - patience involved jrbecker

Posted by zenclear on January 13, 2003, at 19:21:27

In reply to Re: Straterra - patience involved, posted by jrbecker on January 13, 2003, at 13:29:36

Well, that makes sense, to a degree. I am concerned that according to the PI, water retention, consitpation, etc, were much more prevalent than placebo. And I assume these side effects were not merely ones that disappeared after treatment initiation.

During my brief exposure, I did indeed experience terrible water retention, urinary hestiancy, and constipation-like symtoms. If those go away after 3-4 weeks, I would be impressed. And I hope you report back, saying they do go away!

Meanwhile, I'm just not up for a month of that, with no promise that they will indeed disappear. Or the fear that it would decrease my desire to do rigourous daily cardio exercise, which I am currently doing.

I was pleased with the results -- alertness, etc -- but I would not be able to tolerate the AEs for long. And I do worry about the potential sexual AEs, as the PI indicates. At least Wellbutrin improves sexual function, rather than dampening it.

I do hope you consistently report good news and prove me wrong! I look forward to daily reports. :)


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:zenclear thread:133458
URL: http://www.dr-bob.org/babble/20030113/msgs/135735.html